Journal article icon

Journal article

Labelled Markov Processes as Generalised Stochastic Relations

Actions


Access Document


Authors


Michael Mislove More by this author
Dusko Pavlovic More by this author
James Worrell More by this author
Journal:
Electron. Notes Theor. Comput. Sci.
Volume:
172
Pages:
459-478
Publication date:
2007
DOI:
ISSN:
1571-0661
URN:
uuid:07095897-4989-4418-bd16-85148a44a774
Local pid:
cs:634

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP